RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Computer Research and Modeling:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Computer Research and Modeling, 2015, Volume 7, Issue 4, Pages 813–819 (Mi crm261)  

MATHEMATICAL MODELING AND NUMERICAL SIMULATION

Approximation of classes of Poisson integrals by Fejer sums

O. A. Novikova, O. G. Rovenskayab

a Donbass State Pedagogical University, 19 G. Batyuka street, Slovyansk, 84116, Ukraine
b Donbass State Engineering Academy, 72 Shkadinova street, Kramatorsk, 84313, Ukraine

Abstract: We obtain asymptotic formula for upper bounds of deviations of Fejer sums on classes of Poisson integrals. Under certain conditions, formula guarantee the solvability of the Kolmogorov-Nikol’skiy problem for Fejer sums and classes of Poisson integrals.

Keywords: Fourier series, Kolmogorov-Nikol’skiy problem, class of Poisson integrals.

DOI: https://doi.org/10.20537/2076-7633-2015-7-4-813-819

Full text: PDF file (90 kB)
Full text: http://crm.ics.org.ru/.../2341
References: PDF file   HTML file

UDC: 517.5
Received: 30.04.2015
Revised: 02.06.2015

Citation: O. A. Novikov, O. G. Rovenskaya, “Approximation of classes of Poisson integrals by Fejer sums”, Computer Research and Modeling, 7:4 (2015), 813–819

Citation in format AMSBIB
\Bibitem{NovRov15}
\by O.~A.~Novikov, O.~G.~Rovenskaya
\paper Approximation of classes of Poisson integrals by Fejer sums
\jour Computer Research and Modeling
\yr 2015
\vol 7
\issue 4
\pages 813--819
\mathnet{http://mi.mathnet.ru/crm261}
\crossref{https://doi.org/10.20537/2076-7633-2015-7-4-813-819}


Linking options:
  • http://mi.mathnet.ru/eng/crm261
  • http://mi.mathnet.ru/eng/crm/v7/i4/p813

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Computer Research and Modeling
    Number of views:
    This page:43
    Full text:25
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020